×

Found 86 Documents (Results 1–86)

Coefficients of exponential series for analytic functions and the Pommiez operator. (English. Russian original) Zbl 1475.30015

J. Math. Sci., New York 257, No. 2, 206-245 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 161, 65-103 (2019).
MSC:  30B50 47A15 47A16
PDF BibTeX XML Cite
Full Text: DOI

On the existence of a basis in a complemented subspace of a nuclear Köthe space from class \((d_1)\). (English. Russian original) Zbl 1425.46003

Sb. Math. 209, No. 10, 1463-1481 (2018); translation from Mat. Sb. 209, No. 10, 50-70 (2018).
PDF BibTeX XML Cite
Full Text: DOI

On the structure of the dual of the space of analytic vector-valued functions. (English. Russian original) Zbl 1171.46028

Dokl. Math. 75, No. 2, 218-220 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 413, No. 2, 168-170 (2007).
MSC:  46E40
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field